# SDR DALA2021051802779

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 67,271 hours, 24,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 EMERGENCY PATH LIGHTS INOP ROWS 27-32. CORRECTIVE ACTION: R/R BATTERY PACK AT M11648(ROW 29F) PER B757 AMM 33-51. R/R BATTERY PACK AT ROW 26F PER B757 AMM 33-51. OPS CHECK GOOD. (7393076)
